# SDR GTIA030560

- Difficulty date: July 18, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GTIA - CLO PATH LIGHTING OBSCURED, EXIT ROW 21.  CLEANED GLO PATH LIGHTING PAD.  (M)
